Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 193, NWS Pittsburgh, PA

July 29, 2021Marshall County, Ohio County, West Virginia; Greene County, Washington County, Pennsylvania; Belmont County, Jefferson County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 29, 2021, 5:24 PM EDT for Marshall County, Ohio County, West Virginia; Greene County, Washington County, Pennsylvania; Belmont County, Jefferson County, Ohio. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2021, 5:24 PM EDT (21:24 UTC)
Expired
Jul 29, 2021, 6:00 PM EDT
In force
36 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belmont County, OH, Jefferson County, OH, Greene County, PA, Washington County, PA, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 5:28 PM EDTTSTM WND DMGLombardy Heights, OHA TREE WAS REPORTED DOWN ON KIRKWOOD HEIGHTS RD.
Jul 29, 5:30 PM EDTTSTM WND DMG1 Ne Greggsville, WVA FEW TREES DOWN.
Jul 29, 5:33 PM EDTTSTM WND DMGTriadelphia, WVA TREE WAS BLOWN DOWN.
Jul 29, 5:59 PM EDTTSTM WND DMG1 E Crabapple, PAREPORT OF MULTIPLE TREES DOWN ALONG CRABAPPLE ROAD. TIME ESTIMATED BASED ON RADAR.
Jul 29, 6:00 PM EDTTSTM WND DMG2 N Durbin, PANUMEROUS TREES REPORTED DOWN IN RICHHILL TWP. ALONG DAY ROAD.
Jul 29, 6:01 PM EDTTORNADO2 Ese Majorsville, PACONFIRMED EF1 TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 3:13 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1222 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS51 KPBZ 292124
SVRPBZ
OHC013-081-PAC059-125-WVC051-069-292200-
/O.NEW.KPBZ.SV.W.0193.210729T2124Z-210729T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
524 PM EDT Thu Jul 29 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southern Jefferson County in east central Ohio...
  Northeastern Belmont County in east central Ohio...
  Southwestern Washington County in southwestern Pennsylvania...
  Northwestern Greene County in southwestern Pennsylvania...
  Ohio County in northern West Virginia...
  Marshall County in northern West Virginia...

* Until 600 PM EDT.

* At 524 PM EDT, a severe thunderstorm was located over Martins
  Ferry, moving southeast at 35 mph.

  HAZARD...Wind gusts to 60 mph and quarter-size hail.

  SOURCE...Radar.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines, resulting in some power 
           outages.

* Locations impacted include...
  Wheeling...                       Martins Ferry...
  Bellaire...                       Warwood...
  Bethlehem...                      Triadelphia...
  Clearview...                      Valley Grove...
  McMechen...                       Tiltonsville...
  Cameron...                        Bridgeport...

This includes the following highways...
  Interstate 70 in Ohio between mile markers 221 and 225.
  Interstate 70 in West Virginia between mile markers 0 and 14.
  Interstate 70 in Pennsylvania near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm has produced a tornado. Move indoors and stay away from 
windows!

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4007 8083 4018 8073 4002 8032 3981 8054
TIME...MOT...LOC 2124Z 305DEG 29KT 4009 8076 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
159 
WWUS51 KPBZ 292135
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
535 PM EDT Thu Jul 29 2021

OHC081-292145-
/O.CAN.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Jefferson OH-
535 PM EDT Thu Jul 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...southwestern Pennsylvania...and northern West
Virginia.

LAT...LON 4005 8076 4016 8067 4002 8032 3981 8054
TIME...MOT...LOC 2135Z 305DEG 29KT 4004 8066 

$$

OHC013-PAC059-125-WVC051-069-292200-
/O.CON.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Belmont OH-Washington PA-Greene PA-Ohio WV-Marshall WV-
535 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN BELMONT...SOUTHWESTERN WASHINGTON...NORTHWESTERN
GREENE...OHIO AND MARSHALL COUNTIES...

At 535 PM EDT, a severe thunderstorm was located over Bethlehem,
moving southeast at 35 mph.

HAZARD...Wind gusts to 60 mph and half dollar-size hail.

SOURCE...Radar.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Wheeling...                       Martins Ferry...
Bellaire...                       Warwood...
Bethlehem...                      Triadelphia...
Clearview...                      Valley Grove...
Cameron...                        Bridgeport...
Benwood...                        West Finley...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 0 and 14.
  Interstate 70 in Pennsylvania near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4005 8076 4016 8067 4002 8032 3981 8054
TIME...MOT...LOC 2135Z 305DEG 29KT 4004 8066 

HAIL...1.25IN
WIND...60MPH
 
$$
548 
WWUS51 KPBZ 292140
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
540 PM EDT Thu Jul 29 2021

OHC013-292150-
/O.CAN.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Belmont OH-
540 PM EDT Thu Jul 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BELMONT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Pennsylvania...and northern West Virginia.

LAT...LON 4000 8071 4013 8062 4002 8032 3981 8054
TIME...MOT...LOC 2140Z 305DEG 29KT 4001 8061 

$$

PAC059-125-WVC051-069-292200-
/O.CON.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Washington PA-Greene PA-Ohio WV-Marshall WV-
540 PM EDT Thu Jul 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN WASHINGTON...NORTHWESTERN GREENE...OHIO AND MARSHALL
COUNTIES...

At 540 PM EDT, a severe thunderstorm was located over Triadelphia,
moving southeast at 35 mph.

HAZARD...Ping pong ball-size hail and wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to trees and power lines, resulting in some power 
         outages.

Locations impacted include...
Wheeling...                       Bethlehem...
Triadelphia...                    Valley Grove...
Cameron...                        West Finley...
Rocklick...                       Lone Oak...
Elm Grove...                      Dallas...
Beelers Station...                Sherrard...

This includes Interstate 70 in West Virginia between mile markers 5
and 13.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4000 8071 4013 8062 4002 8032 3981 8054
TIME...MOT...LOC 2140Z 305DEG 29KT 4001 8061 

HAIL...1.50IN
WIND...60MPH
 
$$
556 
WWUS51 KPBZ 292153
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
553 PM EDT Thu Jul 29 2021

PAC059-125-WVC051-069-292203-
/O.EXP.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Washington PA-Greene PA-Ohio WV-Marshall WV-
553 PM EDT Thu Jul 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...
NORTHWESTERN GREENE...OHIO AND MARSHALL COUNTIES WILL EXPIRE AT 600
PM EDT...
                
The storm which prompted the Severe Thunderstorm Warning has been 
upgraded to a Tornado Warning. 

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Pennsylvania...and northern West Virginia.

LAT...LON 4000 8071 4013 8062 4002 8032 3981 8054
TIME...MOT...LOC 2153Z 305DEG 29KT 3996 8052 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 1:37 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 29, 1:37 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
137 PM EDT Thu Jul 29 2021

.SYNOPSIS...
Showers and thunderstorms will be crossing the area today with the
passage of a cold front. High pressure returns dry and seasonably
cool conditions for the first half of the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A shortwave will finish its exit through the region shortly, pushing
most convection east while leaving a residual trail of cloud cover.
Though storms may continue north of I-80 due weak sfc convergence,
the main focus will be on scattered shower and thunderstorm
development ahead of an approaching pre-frontal trough this afternoon
and early evening.

Storms could become severe with damaging wind and large hail the
primary threats in part due to abundant shear and increasingly dry
mid-level air. However, there are two factors that may limit the
threat, keeping confidence low that one even develops. The first
factor is waning upper support as the sfc feature lags behind the
exiting shortwave; more limited storm coverage is the likely outcome
of this. The other factor is instability, or the lack thereof, at
the moment given excessive cloud cover from this morning's
convection. Very simply: more heating/destabilization is needed to
foster robust storm development and tap into the shear/dry air to
create the severe threat.

Overnight, additional weak shortwaves and the passage of the sfc cold
front may aid iso/sct showers with localized thunder. Otherwise,
drier conditions are expected due to building high pressure and dry, cold
advection.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
High pressure will slowly build in from the northwest on Friday with
dry conditions expected through Saturday. Temperatures will run
below seasonal averages under cold advection.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Another shortwave within the broad eastern U.S. upper trough will
push a weak sfc cold front through the region Sunday, increasing
precipitation chances.

High pressure should resume influence over the upper Ohio River
Valley heading into next week under weak upper troughing, with
temperature near to slightly below seasonal averages.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Initial activity associated with a shortwave trough/MCV is currently
exiting the region, with MGW/DUJ possibly keeping a brief
restriction right at TAF time.

Another round of at least scattered showers and thunderstorms are
expected to develop in association with a pre-frontal trough during
the afternoon. Uncertainty regarding storm coverage and intensity
remains, and depends on the degree of destabilization that we can
achieve. Still, elected to keep a period of VCTS for several hours,
and tried to time the most likely period of impact in TEMPO groups at
the terminals. A direct hit will likely result in a brief period of
IFR/LIFR visibility and perhaps strong wind gusts.

Activity should dissipate/move off this evening with the departure of
the trough and the loss of instability. As the cold front drops
across the region overnight, a period of MVFR ceilings and mist is
possible at most terminals. Once daytime mixing commences on Friday,
ceilings will likely break, and VFR conditions and light northwest
wind will develop by midday.

.Outlook...
Restrictions are possible with a Sunday cold front.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jul 29, 3:18 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
318 PM EDT Thu Jul 29 2021

OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031-073>076-
WVZ001>004-012-021-509>514-301930-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Butler-Beaver-Allegheny-
Armstrong-Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
318 PM EDT Thu Jul 29 2021

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms are possible today. Damaging wind
gusts would be the primary threat, but large hail and a tornado or
two cannot be ruled out. However, there is a fair amount of
uncertainty whether the severe threat will develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ007>009-013-015-016-301930-
Mercer-Venango-Forest-Lawrence-Clarion-Jefferson PA-
318 PM EDT Thu Jul 29 2021

This Hazardous Weather Outlook is for western Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms are possible today. Damaging wind
gusts would be the primary threat, but large hail and a tornado or
two cannot be ruled out. However, there is a fair amount of
uncertainty whether the severe threat will develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 29, 4:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
456 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          2 NNE WHITE             40.10N  79.42W
07/29/2021                   FAYETTE            PA   PUBLIC

            DAMAGE EXTENDING DOWN KESSLER SCHOOL ROAD NEAR KESSLER
            EXTENSION, IN SALT LICK TOWNSHIP IN FAYETTE COUNTY. PA.
            SINGLE STORY SHED OVERTURNED POWERLINES DOWN, BARN ROOF
            COMPLETELY TORN OFF, SINGLE STORY GARAGE LEVELED WITH
            ROOF ROTATED AND MOVED TO NEIGHBORS PROPERTY, MULTIPLE
            TREES TWISTED AND UPROOTED FACING MULTIPLE DIRECTIONS.
            AN OFFICIAL NWS SURVEY WILL BE CONDUCTED TOMORROW,
            FRIDAY JULY 29TH.

&&

EVENT NUMBER PBZ2102021

MPK
Local storm report, Jul 29, 4:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     2 WSW DONEGAL           40.10N 79.42W
07/29/2021                   FAYETTE            PA   PUBLIC

            REPORT FROM MPING: HOMES/BUILDINGS
            COMPLETELY DESTROYED.

&&
Local storm report, Jul 29, 5:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     3 WSW DONEGAL           40.10N 79.43W
07/29/2021                   FAYETTE            PA   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&
Special weather statement, Jul 29, 5:09 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
509 PM EDT Thu Jul 29 2021

PAZ023-292145-
Indiana-
509 PM EDT Thu Jul 29 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN INDIANA COUNTY...

At 509 PM EDT, a strong thunderstorm was located 7 miles east of
Indiana, moving southeast at 45 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Clymer...                         Vintondale...
Armagh...                         Lucerne Mines...
Brush Vly...                      Yellow Creek State Park...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4050 7891 4041 7897 4056 7917 4069 7907
      4060 7886
TIME...MOT...LOC 2109Z 302DEG 41KT 4060 7902
Local storm report, Jul 29, 5:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TORNADO          NEW ATHENS              40.18N  81.00W
07/29/2021                   HARRISON           OH   911 CALL CENTER

            TORNADO SPOTTED HEADING FROM NEW ATHENS TOWARD
            HARRISVILLE. REPORT OF A HOUSE OUT IN THE ROAD IN NEW
            ATHENS.

&&

EVENT NUMBER PBZ2102022

FLH
Local storm report, Jul 29, 5:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT THU JUL 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 NNW SOUTH OLIVE       39.68N  81.49W
07/29/2021  E1.50 INCH       NOBLE              OH   PUBLIC

&&

EVENT NUMBER PBZ2102023

MPK

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 4:53 PM EDTTornado WarningPBZBrooke22 min
Jul 29, 5:28 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock47 min
Jul 29, 5:37 PM EDTSevere Thunderstorm WarningPBZMarshall38 min
Jul 29, 5:39 PM EDTTornado WarningPBZBrooke, Hancock21 min
Jul 29, 5:48 PM EDTTornado WarningPBZMarshall, Ohio27 min
Jul 29, 5:59 PM EDTTornado Warning Tornado observedPBZBrooke, Hancock, Ohio31 min
Jul 29, 6:08 PM EDTSevere Thunderstorm WarningPBZPreston52 min
Jul 29, 6:12 PM EDTSevere Thunderstorm WarningPBZBrooke, Ohio48 min
Jul 29, 6:32 PM EDTSevere Thunderstorm WarningPBZMarion, Monongalia28 min
Jul 29, 7:00 PM EDTSevere Thunderstorm WarningPBZBrooke, Ohio45 min
Jul 29, 8:47 AM EDTSpecial Weather StatementPBZVenango28 min
Jul 29, 12:51 PM EDTSpecial Weather StatementPBZVenango24 min
Jul 29, 1:58 PM EDTTornado WarningPBZFayette, Westmoreland22 min
Jul 29, 3:34 PM EDTSpecial Weather StatementPBZArmstrong26 min
Jul 29, 4:01 PM EDTSpecial Weather StatementPBZArmstrong29 min
Jul 29, 4:43 PM EDTSpecial Weather StatementPBZBeaver32 min
Jul 29, 5:09 PM EDTSpecial Weather StatementPBZIndiana36 min
Jul 29, 5:15 PM EDTSevere Thunderstorm WarningPBZIndiana30 min
Jul 29, 6:14 PM EDTSevere Thunderstorm WarningPBZGreene32 min
Jul 29, 6:35 PM EDTSpecial Weather StatementPBZWashington25 min
Jul 29, 6:55 PM EDTSpecial Weather StatementPBZWashington35 min
Jul 29, 7:34 PM EDTSpecial Weather StatementPBZGreene26 min
Jul 29, 3:18 PM EDTSpecial Weather StatementPBZMuskingum27 min
Jul 29, 3:31 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum44 min
Jul 29, 4:05 PM EDTSpecial Weather StatementPBZColumbiana25 min
Jul 29, 4:12 PM EDTSevere Thunderstorm WarningPBZGuernsey, Monroe, Muskingum, Noble48 min
Jul 29, 4:15 PM EDTSpecial Weather StatementPBZGuernsey45 min
Jul 29, 4:20 PM EDTSpecial Weather StatementPBZHarrison25 min
Jul 29, 4:30 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson45 min
Jul 29, 4:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson14 min
Jul 29, 4:54 PM EDTSevere Thunderstorm WarningPBZMonroe, Noble36 min
Jul 29, 5:02 PM EDTTornado WarningPBZCarroll, Columbiana, Jefferson13 min
Jul 29, 5:14 PM EDTTornado WarningPBZCarroll, Columbiana, Jefferson16 min
Jul 29, 6:36 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson24 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.